MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE¿ REMOTE CONTROL; GENERATOR, LESION, RADIOFREQUENCY

ST. JUDE MEDICAL, INC. AMPERE¿ REMOTE CONTROL; GENERATOR, LESION, RADIOFREQUENCY
Model Number H700490
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturing reference: 2182269-2018-00107, 9680001-2018-00127, 2184149-2018-00145.During an atrial fibrillation ablation procedure a cancellation occurred.While ablating in the left atrium, approximately 1 hour into the procedure, an impedance of 999 was displayed on the remote control and the generator.Additionally a "pop" was felt by the user from either the catheter or the sheath within the patient.The sheath and the catheter were examined for abnormalities.The sheath was noted to be difficult to maneuver but no visible abnormalities were observed.The impedance from the generator however did not improve and the case was cancelled.The patient was stable.
 
Additional Manufacturer Narrative
One assembly rf gen ii remote was received for evaluation.All controls worked as intended when ac power was applied to the ampere remote.Inputted various impedance levels using a decade box with no abnormal results.Verified temperature readings.Simulated an ablation with no problems.Based on the information provided to abbott and the investigation performed, the reported impedance issue was unable to be confirmed.The returned product functioned properly during the evaluation.No hardware abnormalities that would have resulted in the reported event were identified.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.

Brand Name
AMPERE¿ REMOTE CONTROL
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7833355
Report Number2184149-2018-00144
Device Sequence Number1835394
Product Code GXD
UDI-Device Identifier05415067004901
UDI-Public05415067004901
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700490
Device Lot Number4558993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS¿ NXT STEERABLE INTRODUCER; AMPERE¿ RF ABLATION GENERATOR; TACTICATH¿ QUARTZ; AGILIS¿ NXT STEERABLE INTRODUCER; AMPERE¿ RF ABLATION GENERATOR; TACTICATH¿ QUARTZ
Outcome Attributed to Adverse Event Other;